# SDR SWAA2016090155354

- Difficulty date: July 18, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654949124
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FORWARD MLG FITTING CRACKED AT APPROXIMATELY RSS 224.14, NR 5 HOLE.  REPAIRED FITTING ER AND EA.
